# SDR CA991209067

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Pilats PC12
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3I
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 3040911
- Condition: Broken
- Location: Engine
- Part time: 1,698 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: E, C

## Discrepancy

(CAN) ENGINE CT BLADES HAD HEAVY CONTACT WITH SEGMENTS AND PILOT REPORTED HIGH ITT1000 DEGREES CELSIUS.
